# SDR REXA201906030763

- Difficulty date: May 23, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 29,972 hours, 27,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R35031263601R
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT STRUCTURE IN CARGO COMPT. -BEAM TOP CAP CORRODED AT RIGHT OUTBOARD BEAM AFT END
REMOVED DAMAGE IAW CRJ 200 EA CRJ253-09094 AND EA CRJ253-09102.
